MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYS 90 LENGTH-SILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYS 90 LENGTH-SILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.168.290S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Photo investigation - the device was not returned.A photo-investigation was performed on the images " (b)(4) (b)(6) 2021.File, (b)(4) (b)(6) 2021.(b)(4) (b)(6) 2021" located in pc under attachment section.Upon inspecting the image provided under attachment section, the complaint condition can be confirmed as the bolt for femoral neck sys 90 length-sile was observed to be broken.The root cause for the reported event cannot be determined from the available information.Manufacturing record evaluation could not be performed as lot number information was not available.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition can be confirmed during photo/video investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot - a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient had an ex-plantation of a failed femoral neck system, original date of the surgery was (b)(6) 2020.The patient has a history of substance abuse.No fragmentation was observed besides the split in the bolt for femoral neck system and anti-rotation screw.Concomitant device reported: femoral neck system (part: 04.268.000s; lot: 22p9146; quantity: 1); 5.0mm locking screws, with t25 stardrive (part: 412.211s; lot: 4l80139 quantity: 1); 5.0mm locking screws, with t25 stardrive (part: 412.210s lot# unknown; quantity: 1).This report is for 1 bolt for femoral neck system 90mm length-sterile.This is report 2 of 5 for (b)(4).

Brand Name
BOLT FOR FEMORAL NECK SYS 90 LENGTH-SILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12367654
Report Number2939274-2021-04908
Device Sequence Number4407171
Product Code KTT
UDI-Device Identifier10886982274748
UDI-Public(01)10886982274748
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.290S
Device Catalogue Number04.168.290S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR